JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 120
Extended Stability Problem for Alternative Cauchy-Jensen Mappings

    Authors: Hark-Mahn Kim, Kil-Woung Jun, John Michael Rassias,  
    Keywords: Stability problem; Cauchy-Jensen mappings; Euler-Lagrange mappings; Fixed point alternative.  
    Date Received: 16/12/06  
    Date Accepted: 28/11/07  
    Subject Codes:

39B82, 46B03, 46L05.

    Editors: Sever S. Dragomir,  

In 1940 S.M. Ulam proposed the famous Ulam stability problem. In 1941 D.H. Hyers solved the well-known Ulam stability problem for additive mappings subject to the Hyers condition on approximately additive mappings. In this paper we introduce generalized additive mappings of Jensen type mappings and establish new theorems about the Ulam stability of additive and alternative additive mappings.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login